The resolvent expansion for the signature operator on a manifold with a conic singular stratum
Journées équations aux dérivées partielles (1996), article no. 19, 8 p.
@article{JEDP_1996____A19_0,
     author = {Seeley, Robert},
     title = {The resolvent expansion for the signature operator on a manifold with a conic singular stratum},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {19},
     publisher = {Ecole polytechnique},
     year = {1996},
     mrnumber = {97j:58149},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1996____A19_0/}
}
TY  - JOUR
AU  - Seeley, Robert
TI  - The resolvent expansion for the signature operator on a manifold with a conic singular stratum
JO  - Journées équations aux dérivées partielles
PY  - 1996
DA  - 1996///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1996____A19_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=97j:58149
LA  - en
ID  - JEDP_1996____A19_0
ER  - 
Seeley, Robert. The resolvent expansion for the signature operator on a manifold with a conic singular stratum. Journées équations aux dérivées partielles (1996), article  no. 19, 8 p. http://www.numdam.org/item/JEDP_1996____A19_0/

[1] J. Brüning and R. Seeley, Regular singular asymptotics, Adv. in Math. 58 (1985), 133-148. | MR 87b:41032 | Zbl 0593.47047

[2] J. Brüning and R. Seeley, The expansion of the resolvent near a singular stratum of conical type, J. Funct. Anal. 95 (1991), 255-290. | MR 93g:58146 | Zbl 0739.35043

[3] J. Cheeger, n-invariants, the adiabatic approximation and conical singularities, J. Diff. Geom. 26 (1987), 175-221. | MR 89c:58123 | Zbl 0623.58021